COX RINGS OF RATIONAL SURFACES AND REDUNDANT BLOW-UPS

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 261
  • Download : 0
We prove that the redundant blow-up preserves the finite generation of the Cox ring of a rational surface under a suitable assumption, and we study the birational structure of Mori dream rational surfaces via redundant blow-ups. It turns out that the redundant blow-up completely characterizes birational morphisms of Mori dream rational surfaces with anticanonical Iitaka dimension 0. As an application, we construct new Mori dream rational surfaces with anticanonical Iitaka dimension 0 and - infinity of arbitrarily large Picard number
Publisher
AMER MATHEMATICAL SOC
Issue Date
2016-11
Language
English
Article Type
Article
Citation

TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.368, no.11, pp.7727 - 7743

ISSN
0002-9947
DOI
10.1090/tran/6611
URI
http://hdl.handle.net/10203/213847
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0